Skip to main content

Modelling Preference Data with the Wallenius Distribution

Grazian, Clara, Leisen, Fabrizio, Liseo, Brunero (2018) Modelling Preference Data with the Wallenius Distribution. Journal of the Royal Statistical Society: Series A (Statistics in Society), 182 (2). pp. 541-558. ISSN 0964-1998. (doi:10.1111/rssa.12415)

PDF - Author's Accepted Manuscript
Download (40MB) Preview
[img]
Preview
Official URL
https://doi.org/10.1111/rssa.12415

Abstract

The Wallenius distribution is a generalisation of the Hypergeometric distribution where weights are assigned to balls of different colours. This naturally defines a model

computational (ABC) approach for estimating the importance of the categories. We illustrate the performance of the estimation procedure on simulated datasets. Finally,

the authors.

Item Type: Article
DOI/Identification number: 10.1111/rssa.12415
Uncontrolled keywords: Approximate Bayesian computation, Biased urn, Movies ratings, Scientific journals preferences
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Fabrizio Leisen
Date Deposited: 08 Sep 2018 14:33 UTC
Last Modified: 07 Oct 2019 23:00 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/69001 (The current URI for this page, for reference purposes)
Leisen, Fabrizio: https://orcid.org/0000-0002-2460-6176
  • Depositors only (login required):

Downloads

Downloads per month over past year